# SDR HEEA061779

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Indicator
- Part number: 5205160006
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CSI HAD LOOSE INTERNAL PART.  TIGHTENED 3 EACH LOOSE SCREWS.  REPAIRED.  ALSO ADJUSTED RESOLVER AND VOR/LOC METER NEEDLE MOVEMENT.  BENCH CHECK GOOD.
